Innovative Journal of Mathematics (IJM): Announcements https://www.sigmawings.com/journals/index.php/IJM <p><strong>Innovative Journal of Mathematics (IJM)</strong> is an international, peer-reviewed, open-access journal published by <strong>SigmaWings Publishing Company</strong>. It is devoted to the publication of original research in all areas of pure and applied mathematics including Statistics and Probability theory<strong>. (IJM</strong>) emphasis on the publication of regular original research articles, review articles, expository articles, short notes and specifically invites well-written survey articles. The Journal is being published electronically as well as in a paper version. It is easily accessible and <strong>free of charge</strong>.</p> <ul> <li>Manuscripts concerning research proposals and research ideas are especially welcomed.</li> <li>Comments on any linked papers published in this journal and any other journals can be published as short letters.</li> <li>Plagiarism is checked using <strong style="font-size: 0.875rem;"><a href="https://www.crossref.org/services/similarity-check/">Crossref’s iThenticate</a>.</strong></li> </ul> <p style="margin-bottom: 0.14in;">One Volume is published each year, and each volume consists of four issues (January, April, July, October).</p> <p><strong>ISSN 2790-3370 (print)</strong></p> <p><strong>ISSN 2790-3389 (online)</strong></p> en-US Sun, 22 May 2022 08:49:59 +0000 OJS 3.3.0.8 http://blogs.law.harvard.edu/tech/rss 60 Call for papers https://www.sigmawings.com/journals/index.php/IJM/announcement/view/3 <p><strong>Call for papers</strong></p> <p><strong>(Volume 1, Issue 3, 2022)</strong></p> <p> </p> <p><strong>It gives me great pleasure to invite you to submit your next Research Article\Survey\Communication to be considered for publication </strong><strong>IJM in the next coming issue in July 2022.</strong></p> <p><strong>Innovative Journal of Mathematics (IJM) is an international, peer-reviewed, academic open access journal published quarterly by SigmaWings Publishing Company. The (IJM) offers a platform for mathematicians to publish their original and current research of high quality in all areas of Pure and Applied Mathematics including Statistics and Probability theory. It publishes high-quality original research articles, expository articles in mathematics, and particularly invites well-written survey articles.</strong></p> <p> </p> <p><strong>The Editor-In-Chief</strong></p> <p><strong>Innovative Journal of Mathematics</strong></p> <p><strong>Adel Ouannas</strong></p> https://www.sigmawings.com/journals/index.php/IJM/announcement/view/3 Sun, 22 May 2022 08:49:59 +0000